# SDR 99ZZZX904

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 222010400127
- Condition: Worn
- Location: Main Rotor
- Part time: 1,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SLIDERS WORN.  ALL BOLTS NOT TORQUED.   REMOVED AND REPLACED.
